New Hermite-Hadamard Type Inequalities With Applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Khan, MA, Khurshid, Y and Ullah, R (2018) New Hermite-Hadamard Type Inequalities With Applications. Punjab University Journal of Mathematics, 50 (3). 1 - 12. ISSN 1016-2526

Item type Article
Official URL
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Hermite-Hadamard inequality; means; mid point formula; convex function
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login